# SDR DL777030939

- Difficulty date: October 19, 2003
- Submitted: October 24, 2003
- Operation: Air carrier
- Aircraft: N864DA
- Make and model: Boeing 777232
- Aircraft serial: 29736
- Aircraft time: 15,141 hours, 2,708 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 72077500
- Condition: Odor
- Location: Galley
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NR 2 OVEN MID GALLEY HAD ELECTRICAL ODOR.  FWD TO MCO IAW MEL 25-20-01H.
